# SDR CA120503003

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,505 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 2541946
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED AFTER T/O WITH LLT ENGINE INDICATING LT ENGINE EGT AND CHT TEMPERATURES AT RED LINE LIMITS.   MAINTENANCE FOUND NR 5 CYLINDER FUEL INJECTOR LINE AND NOZZLE THREADS STRIPPED AND SLIGHTLY LEAKING.  ALL OTHER CYLINDER FUEL INJECTOR NOZZLES FOUND WORN.  ALL 6 NOZZLES REPLACED WITH NEW NOZZLES AND ENGINE RUN CHECKED SERVICEABLE
